Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


severe pains
Mar 28, 2006

I have had hiv for 13 years and only recently found out. I've been on treatment for nearly a year and became undetectable with a high cd4 count. Before I knew I had this i was getting dull aches all over my body, and shooting pains that come and go, accompanied by severe headaches, this had been going on for years but the doctors sent me for lots of tests and couldn't find anything. Since starting on antiviral treatment the pains had disappeared for about 6 months but now they are back. I take my medication everyday as this is my lifeline. What is wrong with me any ideas

Response from Dr. Henry

Sounds like a challenge . Have you been evaluated by a pain specialist to rheumatologist or neurologist. I often get good ideas from those consultants after they do a thorough examination. Nothing clearly HIV related comes to mind with that history. KH



Previous
Wisdom teeth
Next
side effects on nevirapine and efavirenz

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement